# SDR DALA201908014522

- Difficulty date: July 30, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N802DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31917
- Aircraft time: 20,279 hours, 7,553 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 20,276 hours, 7,551 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - DUE TO THE LEFT ENGINE BLEED AT ZERO.  PERFORMED PNEUMATIC HEALTH CHECK. FOUND PRSOV CONTROL PRESSURE FLEX HOSE LEAKING. REPLACED SAME. ALSO HSR (HIGH STAGE REGULATOR) FAILED HEALTH CHECK. REPLACED HSR. REPLACED THE AACU AND THE BLEED AIR HARNESS. PERFORMED HIGH POWER PNEUMATIC SYSTEM CHECK. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE. (6255598)
